Article citationsMore>>

M. A. Qureshi and H. W. Sanders, “Reward Model Solu-tion Methods with Impulse and Rate Rewards: An Algo-rithmic and Numerical Results,” Performance Evaluation, Vol. 20, No. 4, 1994, pp. 413-436.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.